Doctor insights on:
Does Creatine Cause Acne
Hi, I am a teen and currently suffering from acne, will suplementing with Creatine cause my acne to worsen or affect it in a negative way? Thanks
Creatine: I would advise you not to use it. It will not affect your acne, has no proven benefit and may have some issues. If you are trying to build your muscles, eat a healthy diet, exercise if you have no health issues. You body can make all the creatine it needs. Best to avoid, can also interfere with your blood work and some reports of various issues. ...Read moreSee 1 more doctor answer
Acne is one of the most common skin conditions. It affects about 80% of adolescents. Acne starts as a blockage of the sebaceous glands followed by inflammation. It occurs in areas where there are lots of sebaceous glands, such as the face back and chest. The hallmarks of the condition are blackheads, whiteheads (closed comedones), papules, pustules, cysts, nodules, and sometimes scarring. There are numerous treatments available, both topical and systemic. The most commonly used are benzoyl peroxide, retinoids, and antibiotics ...Read more
Hi doctor, am 29 yrs male & unmarried, I have acne prblm, my forehead is more oily, taking whey / creatine cause acne. Please advice?
Scientific Rx: It sounds like you're a bodybuilder and that's great. And your acne can be managed scientifically. If topical benzoyl peroxide has not cleared you in two weeks (and it if's face-only, it probably will clear you), get with your personal physician for some prescription-strength rx you can take with it. Whey and creatine aren't the cause -- they're healthy for fitness guys like yourself. ...Read more
Can creatine (or whey protein) use during an intense weight training regimen cause a hormonal imbalance? If so, can this lead to acne breakout?
It's not protein: The stress of a excessive excercise can play a trick on your brain so that you don't stimulate your ovaries. Then again if having periods your ovarian hormones are ok. People pin irritability on ovarian hormones when they are not the primary issues. If you are not sleeping well at night, anxiety may be creating issues that feel "hormonal". ...Read more
No.: There is no interaction between creatine and any of the antibiotics normally used to treat acne, to the best of my knowledge. What worries me more is that you have acne at the age of 42. Has your doctor looked for a cause? There could be an underlying problem that is causing this, assuming it's not something obvious like anabolic steroids. ...Read more
Safe combination: As long as you have normal kidney and liver function this combination is completely safe. It is possible but unlikely that creatine and Adderall (dextroamphetamine and racemic amphetamine) together will cause you to feel jittery. If so you would feel an uncomfortable but safe edginess, addressed by reducing the dose of Adderall (dextroamphetamine and racemic amphetamine) or creatine. ...Read moreSee 2 more doctor answers
Is there a connection between acne breakout and intake of whey protein (and/or creatine)? My acne broke out as soon as I started taking these.
Milk and acne: Whey protein is the protein contained in whey, the watery portion of milk that separates from the curds when making cheese. There is a recent clinical study done in Italy where they linked a considerable percentage of acne outbreaks to milk and dairy products, so it could be the whey, probably not the creatine. ...Read more
I ended an acne treatment with isotretinoin which started 5 months before.How much should i wait before taking mass gaining supplements or creatine?
- Talk to a doctor live online for free
- Creatine cause acne
- Does creatine cause depression?
- Does creatine cause bloating?
- Ask a doctor a question free online
- Does creatine cause liver damage?
- Does creatine cause mood problems?
- Does creatine cause kidney damage?
- Does creatine cause frequent urination?
- Talk to a dermatologist online